# SDR 05FDEA02325

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,984 hours, 25,855 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 652661458
- Part serial: 1735
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPON FLAP RETRACTION ASSYMETRICAL FLAPS  ON INBOARD FLAPS RAN RED TABS AND RETURNED TO PVD.  RT INBRD TRAILING EDGE FLAP INBRD JACK SCREW  GEARBOX DAMAGED AND PULLED APART WHERE JACK SCREW  ENTERS GEARBOX AT REAR SPAR.  FACT  08AUG05 19:08 PVD R  R&R'D RT INBD FLAP, INBD FLAP TRANSMISSION ASSY IAW 27-51-041-4. ALSO, R&R'D RT IB AILERON AND TAB ASSY PER MM 27-10-001-2, PGS 1-3.
